BROWSE

Related Scientist

Researcher

최성락
기하학 수리물리 연구단
more info

Factorization of anticanonical maps of Fano type varieties

Cited 1 time in webofscience Cited 0 time in scopus
450 Viewed 28 Downloaded
Title
Factorization of anticanonical maps of Fano type varieties
Author(s)
Sung Rak Choi; Dongseon Hwang; Jinhyung Park
Publication Date
2015
Journal
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2015, no.20, pp.10118 - 10142
Publisher
OXFORD UNIV PRESS
Abstract
The purpose of the present paper is to generalize Sakai's work on anticanonical models of rational surfaces to varieties of Fano type. We rst prove a characterization of Fano type varieties using the singularities of anti- canonical models. Secondly, we study the decomposition of the anticanonical map using the KX-minimal model program.
URI
https://pr.ibs.re.kr/handle/8788114/2173
ISSN
1073-7928
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
CGP14007_SRC_Factorization of anticanonical maps of Fano type varieties.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse